The Riesz Hull of a Semisimple MV-Algebra

D. Diaconescu 1  and I. Leuștean 1
  • 1 Department of Computer Science Faculty of Mathematics and Computer Science University of Bucharest

Abstract

MV-algebras and Riesz MV-algebras are categorically equivalent to abelian lattice-ordered groups with strong unit and, respectively, with Riesz spaces (vector-lattices) with strong unit. A standard construction in the literature of lattice-ordered groups is the vector-lattice hull of an archimedean latticeordered group. Following a similar approach, in this paper we define the Riesz hull of a semisimple MV-algebra.

  • [1] BALL, R.-GEORGESCU, G.-LEUS﹐TEAN, I.: Cauchy completions of MV-algebras, Algebra Universalis 47 (2002), 367-407.

  • [2] BELLUCE, L. P.: Semisimple algebras of infinite valued logic and bold fuzzy set theory, Canad. J. Math. 38 (1986), 1356-1379.

  • [3] BLEIER, R. D.: Minimal vector lattice covers, Bull. Aust. Math. Soc. 5 (1971), 331-335.

  • [4] CHANG, C. C.: Algebraic analysis of many valued logics, Trans. Amer. Math. Soc. 88 (1958), 467-490.

  • [5] CIGNOLI, R.-D’OTTAVIANO, I. M. L.-MUNDICI, D.: Algebraic Foundations of Many-Valued Reasoning, Kluwer Academic, Dordrecht, 2000.

  • [6] COHN, P. M.: Universal Algebra, Harper & Row, New York-Evanston-London, 1965.

  • [7] CONRAD, P. F.: Minimal vector lattice covers, Bull. Aust. Math. Soc. 4 (1971), 35-39.

  • [8] DARNEL, M. R.: Theory of Lattice-Ordered Groups, Marcel Dekker, Inc., New York, 1995.

  • [9] DI NOLA, A.: Representation and Reticulation by Quotients of MV-Algebras, Ric. Mat. 40 (1991), 291-297.

  • [10] DI NOLA, A.-DVUREČENSKIJ, A.: Product MV-algebras, Mult.-Valued Logic Logics 6 (2001), 193-215.

  • [11] DI NOLA, A.-LEUS﹐TEAN, I.: Handbook of Mathematical Fuzzy Logic - Vol. 1 (P. Cintula, P. H’ajek, C. Noguera, eds.), Stud. Log. (Lond.) 37 College Publications, London, 2011, Chapter: Lukasiewicz logic and MV-algebras.

  • [12] DI NOLA, A.-LEUS﹐TEAN, I.: Łukasiewicz logic and Riesz spaces, Soft Comput. (2013) (To appear).

  • [13] DI NOLA, A.-SESSA, S.: On MV-algebras of continuous functions. In: Non Classical Logics and Their Applications to Fuzzy Subsets (U. Höhle, E. P. Klement, eds.), Kluwer Acad. Publ., Dordrecht, 1995, pp. 23-32.

  • [14] GERLA, B.: Rational Lukasiewicz logic and DMV-algebras, Neural Networks World 11 (2001), 579-584.

  • [15] LUXEMBURG, W. A. J.-ZAANEN, A. C.: Riesz Spaces I, North-Holland, Amsterdam, 1971.

  • [16] MARTINEZ, J.: Hull classes of Archimedean lattice-ordered groups with unit: a survey. In: Ordered Algebraic Structures, Kluwer Acad. Publ., Dordrecht, 2002, pp. 89-121.

  • [17] MONTAGNA, F.: Subreducts of MV-algebras with product and product residuation, Algebra Universalis 53 (2005), 109-137.

  • [18] MUNDICI, D.: Interpretation of AF C*-algebras in Lukasiewicz sentential calculus, J. Funct. Anal. 65 (1986), 15-63.

Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


or
Log in with your institution

Journal + Issues

Mathematica Slovaca, the oldest and best mathematical journal in Slovakia, was founded in 1951 at the Mathematical Institute of the Slovak Academy of Science, Bratislava. It covers practically all mathematical areas. As a respectful international mathematical journal, it publishes only highly nontrivial original articles with complete proofs by assuring a high quality reviewing process.

Search